Previous |  Up |  Next


Title: Orbits of transformation groups on certain Grassmann manifolds (English)
Author: Kowalski, Oldřich
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 18
Issue: 1
Year: 1968
Pages: 144-177
Category: math
MSC: 22.50
idZBL: Zbl 0179.26801
idMR: MR0231939
DOI: 10.21136/CMJ.1968.100818
Date available: 2008-06-09T13:36:07Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_18-1968-1_11.pdf 4.170Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo